Hyperthyroxinemia associated with high-dose propranolol therapy

David S Cooper, G. H. Daniels, Paul W Ladenson, E. C. Ridgway

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalClinical Research
Volume30
Issue number3
StatePublished - 1982
Externally publishedYes

Fingerprint

Hyperthyroxinemia
Propranolol
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Hyperthyroxinemia associated with high-dose propranolol therapy. / Cooper, David S; Daniels, G. H.; Ladenson, Paul W; Ridgway, E. C.

In: Clinical Research, Vol. 30, No. 3, 1982.

Research output: Contribution to journalArticle

@article{2d8dda9c47c6448f924543d477e31e39,
title = "Hyperthyroxinemia associated with high-dose propranolol therapy",
author = "Cooper, {David S} and Daniels, {G. H.} and Ladenson, {Paul W} and Ridgway, {E. C.}",
year = "1982",
language = "English (US)",
volume = "30",
journal = "Journal of Investigative Medicine",
issn = "1081-5589",
publisher = "Lippincott Williams and Wilkins",
number = "3",

}

TY - JOUR

T1 - Hyperthyroxinemia associated with high-dose propranolol therapy

AU - Cooper, David S

AU - Daniels, G. H.

AU - Ladenson, Paul W

AU - Ridgway, E. C.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=18144444709&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18144444709&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:18144444709

VL - 30

JO - Journal of Investigative Medicine

JF - Journal of Investigative Medicine

SN - 1081-5589

IS - 3

ER -